MAUDE Adverse Event Report: ABBOTT MEDICAL SWIFT-LOCK ANCHOR; SCS ANCHOR

ABBOTT MEDICAL SWIFT-LOCK ANCHOR; SCS ANCHOR
Model Number 1192
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Post Operative Wound Infection (2446)
Date of Event 04/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced an infection at the lead site.The patient experienced fever, sweating, and swelling at the lead site.The patient was sent to the hospital for iv antibiotics and was sent home with a picc line to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Additional Manufacturer Narrative
An infection at the lead site(s) was reported to abbott.The patient experienced fever, sweating, and swelling at the lead site.The patient was sent to the hospital for iv antibiotics and was sent home with a picc line to address the issue.As a result, a device history record was performed to review and confirm the sterility of devices.Based on the documents reviewed, the source of the infection remains unknown.

Brand Name
SWIFT-LOCK ANCHOR
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key25315813
Report Number1627487-2026-07989
Device Sequence Number10127933
Product Code GZB
UDI-Device Identifier05415067024084
UDI-Public(01)05415067024084(10)10962344(17)270818
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K092371
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1192
Device Catalogue Number1192
Device Lot Number10962344
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown